# SDR SWIA2019100246374

- Difficulty date: August 5, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Strap
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR TRUNNION STRAP HAS EVIDENCE OF CORROSION AT AFT CORNER BY THE LANDING GEAR DOOR.  REMOVED CORROSION FOUND TO BE IN LIMITS IAW REO.
